Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Finite sum evaluation of the Gauss hypergeometric function in an important special case


Authors: John Detrich and Robert W. Conn
Journal: Math. Comp. 33 (1979), 788-791
MSC: Primary 33A30
DOI: https://doi.org/10.1090/S0025-5718-1979-0521292-1
MathSciNet review: 521292
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present explicit results expressing the Gauss hypergeometric function $ F(l + 1,m + 1/2;n + 3/2;z)$ as a finite sum in the general case where l, m, and n are integers.


References [Enhancements On Off] (What's this?)

  • [1] J. DETRICH & R. W. CONN, J. Mathematical Phys., v. 18, 1977, p. 2348. MR 0456015 (56:14247)
  • [2] A. ERDELYI ET AL., Higher Trancendental Functions, Vol. I, McGraw-Hill, New York, 1953, p. 64.
  • [3] Ibid., p. 153.
  • [4] Ibid., p. 102.
  • [5] Ibid., p. 57 and p. 103.
  • [6] Ibid., p. 69.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1979-0521292-1
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society